# SDR IPXA2020020765864

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bushing
- Condition: Unknown
- Location: Wing To Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CWING TO PYLON #1 SHACKLE AFT ATTACHMENT LWR LUG BUSHING HAS GAP WHEN P/N IS INSERTED.REPLACED WING TO PYLON #1 SHACKLE IAW AMM 54-51-75-0601 TO BE INSTALLED ON TC 545020-02-2-473 P/N A5461007100200 S/N UP61271
